# SDR AALA202011049005

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 35,089 hours, 14,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1L DOOR GIRT BAR LOOSE.  ADJUSTED GIRT BAR RETAINING CLIPS, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
